Volume 18, issue 4 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Gromov–Witten invariants of $\mathbb{P}^1$ and Eynard–Orantin invariants

Paul Norbury and Nick Scott

Geometry & Topology 18 (2014) 1865–1910
Abstract

We prove that genus-zero and genus-one stationary Gromov–Witten invariants of 1 arise as the Eynard–Orantin invariants of the spectral curve x = z + 1z, y = lnz. As an application we show that tautological intersection numbers on the moduli space of curves arise in the asymptotics of large-degree Gromov–Witten invariants of 1.

Keywords
Gromov–Witten, moduli space, Eynard–Orantin
Mathematical Subject Classification 2010
Primary: 05A15
Secondary: 14N35
References
Publication
Received: 18 July 2011
Revised: 6 December 2013
Accepted: 27 February 2014
Published: 2 October 2014
Proposed: Lothar Göttsche
Seconded: Jim Bryan, Yasha Eliashberg
Authors
Paul Norbury
Department of Mathematics and Statistics
University of Melbourne
Victoria 3010
Australia
http://www.ms.unimelb.edu.au/~pnorbury
Nick Scott
Mathematics and Statistics
University of Melbourne
Melbourne 3010
Australia